# SDR DLM90050062

- Difficulty date: January 26, 2003
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 23,358 hours, 12,420 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL INTO SLC TOWER INFORMED CAPTAIN THERE WAS SMOKE FROM NR 1 GEAR.  FOUND NR 2 AND NR 3 TIRES BLOWN.  LEFT AFT INBOARD FLAP DAMAGED.  REPLACED NR 2 AND NR 3 MAIN WHEEL ASSEMBLIES.  AFT FLAP REPAIRED.  NO DAMAGE FOUND IN NR 1 ENGINE.
